Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Some Maps and their Chaoticity

TV Olusa, OO Ometan, RB Adegbola, MA Olaoye


The work shows the determinant of the standard map and logistic map with their chaoticity. The equations of the maps were iterated at various different values for parameters k (stochascity for standard map) and r (stochascity for logistic map) at different values. It was noticed that the chaoticity of the standard depend on the parameter k and the initial values of X and in the equation. The logistic map iteration shown the result of the map is only dependent on the parameter r not on the initial values of X chosen for the equation.

Keywords: Chaos, Standard map, Logistics map, Stochascity

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 199 – 204

AJOL African Journals Online